# SDR MWEA98496

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 599191532
- Condition: Corroded
- Location: Ws 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE STATION 200 FORWARD SPAR LOWER CAP HAS A PREVIOUS REPAIR ON THE FORWARD SIDE OF THE CAP.  REMOVED PREVIOUS REPAIR BLENDED CORROSION INSTALLED REPAIR STRAPS USING APPROVED DATA.
